Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Nausea bloated anxiety panic dizziness

Premium Questions

Dr.    Alexander H. Sheppe MD

hey just question how can. I stop my anxiety ? it seems like it has raised all of a sudden again I feel fear dizzy, muscle tension, nausea , unsteady. is there a technique I can. use to stop my... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr. K. V. Anand MD

anxiety , nausea , muscle twitching, dizzy spells and more. I do not know where these symptoms came from ... illness. 14 months ago I suffered a panic attack out of nowhere. Since then I gotten... View answer

Answered by : Dr. K. V. Anand ( Psychologist)
Dr.   Bonnie Berger-Durnbaugh MD

Hello Doctor, on XXXXXXX 16 2016 went to hospital ER, 3 days for shaking hands and feet, dizzy ... working out july and pain went away 95%.then had major severe pain lower left stomach after severe panic ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Preeti Parakh MD

panic attacks almost every day as well as high anxiety . But as for the off balance feelings, it feels ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Sunil Gupta MD

suggested that it my be your anxiety/ depression and panic medications. I take LEXAPRO 10 mil. once a day .... My eyes are light sensitive at times. I'am dizzy and unstable on my feet. I also feel... View answer

Answered by : Dr. Sunil Gupta ( Psychiatrist)

Public Forum Discussions

null MD

I suffer from panic attacks but don t get them often. I am not sure if this is a panic attack .... Was that a major anxiety attack? Another thing I noticed is my mouth went completely dry. When I... View answer

Answered by : ()
Dr. Bhagyesh V. Patel MD

I have been experiencing nausea (especially while eating), low appetite, weight loss, anxiety, feelings of panic, headache, dizziness, weakness, weeks of insomnia followed by a few days of... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Sanjay Kini MD

I have bad anxiety and need a diagnosis as to whether I ve got an anxiety disorder. I get panic attacks, Lightheadedness most of the time, Nausea a lot, sudden pains, heart flutters and... View answer

Answered by : Dr. Sanjay Kini ( General & Family Physician)
Dr. Shubham Mehta MD

had panic attack 2 days ago, been feeling unwell for about 8 months anixety, dizziness, naseua, sometimes loose bowels, now feeling very nausea and drowsy, doctors has just prescibed anti depress ... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr.  Sumanth Amperayani MD

Hi, I am having slight chest pain. At times it feels like a panic or anxiety attack ... dizziness and nausea and heartburn first thing in the morning. What could be causing this? ... View answer

Answered by : Dr. Sumanth Amperayani ( Pediatrician)

Mobile Questions and Answers

Dr.    Prof. Kunal Saha MD

Feelings of panic, fear, and uneasiness Problems sleeping Cold or sweaty hands and/or feet Shortness of breath Heart palpitations An inability to be still and calm Dry mouth Numbness or tingling in the hands or...

Dr. Klarida Papaqako MD

Hello. Its a psychological problem which manifests with physical symptoms: tightness in chest, shortness of breath, numbness and tingelling in hands, dizziness, ect. Let me know if you have any other question.Take...

Dr. Vipul Prajapati MD

Hi dear, no, it is not dangerous thing. not to worry. Thank you